MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1414120-J
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Codes Failure of Implant (1924); Stenosis (2263); Claudication (2550)
Date of Event 11/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix iliac limb stent graft system was implanted to treat an abdominal aortic aneurysm.On the final angio of the index procedure, bilateral narrowing of the iliac limbs was observed due to the legs crossing over each other.The physician elected to conclude the case and monitor the patient.Approximately one month post index procedure, the patient returned with claudication.The physician re-intervened by placing two icast stents extending from the iliac limbs to just under the secondary sealing ring.Two balloons were also placed in the space between the secondary sealing rings and the bifurcation to flare the proximal portion of the icast stents.The final angio showed improved flow and the patient is reported as doing well.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the inadequate stent graft patency was found to be anatomy related, due to the graft position in the angulated (73 degrees) infrarenal aorta.Additionally, a slight twist in the trunk relative to the aortic body legs/iliac limbs likely contributed to the event.The final patient disposition was reported as doing well with no additional patient sequelae reported.Codes: (b)(4).

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7117255
Report Number3008011247-2017-00108
Device Sequence Number19199798
Product Code MIH
UDI-Device IdentifierM701TVIL1414120J1
UDI-Public+M701TVIL1414120J1/$$3201004FS09081705H
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2020
Device Model NumberTV-IL1414120-J
Device Catalogue NumberTV-IL1414120-J
Device Lot NumberFS090817-05
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2017
Supplement Date Received by Manufacturer11/25/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILIAC LIMB, TV-IL1412120-J LOT#: FS080116-05
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR